MathSciNet Relay Station
MathSciNet bibliographic data
MR1664890 53C42 (32G10 32J18 53C25 58D27)
McLean, Robert C. Deformations of calibrated submanifolds. Comm. Anal. Geom. 6 (1998), no. 4, 705–747.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement